Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Large basis dimension and metrizability


Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 54 (1976), 397-400
DOI: https://doi.org/10.1090/S0002-9939-1976-0394586-X
MathSciNet review: 0394586
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: In this paper it is proved that if $ X$ is a regular Lindelöf space having finite large basis dimension, then $ X$ is metrizable if and only if it is a $ \Sigma $-space or a $ w\Delta $-space.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394586-X
Article copyright: © Copyright 1976 American Mathematical Society